MathSciNet Relay Station
MathSciNet bibliographic data
MR95974 (20 #2472) 32.00
Atiyah, M. F. On analytic surfaces with double points. Proc. Roy. Soc. London. Ser. A 247 1958 237–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement